# SDR FDEA201011134351

- Difficulty date: November 13, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634443
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME GOUGED STA 1070 STR 27L, AT RADIUS OF UPPER CHORD FLANGE CUT OUT DAMAGED SECTION OF UPPER FRAME DIM 3/4" X 2 1/2 "  IAW SRM 51-40-3, FIG 1.  FABRICATED  REPAIR DOUBLER, MATERIAL  USED 7075 O .071" DIM 14" X 6" IAW SRM 53-10-2, FIG 5 AND 51-40-3, FIG 1  LOCATED AND DRILLED IAW SRM 51-30-5 AND FILLER FROM 7075 O .071"  DIM 1" X 2.5"  IAW SRM 51-40-3.  INSTALLED REPAIR PARTS IAW SRM 51-30-2, REV 103.
